# SDR REXA2012122601822

- Difficulty date: December 26, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,152 hours, 19,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FLIGHT ATTENDANTS FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED FLIGHT ATTENDANTS FLASHLIGHT BATTERY IAW AMM 25-60-10.  ALL CHECKS GOOD, OK FOR SERVICE.
